# SDR DL757040635

- Difficulty date: July 7, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 45,925 hours, 21,923 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2930115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM AT STA 324 AND RBL 63 TO LBL 10 UPPER WEB AND CAP SUFFERED TOOLING DAMAGE AND OVERSIZED FASTENER HOLES.  REPAIR IAW ERA 091387-14.
